Queue length distribution in a queue with relative priorities
Bull. Korean Math. Soc. 2009 Vol. 46, No. 1, 107-116 Printed January 1, 2009
Jeongsim Kim Chungbuk National University
Abstract : We consider a single server multi-class queueing model with Poisson arrivals and relative priorities. For this queue, we derive a system of equations for the transform of the queue length distribution. Using this system of equations we find the moments of the queue length distribution as a solution of linear equations.
Keywords : M/G/1 queue, relative priority model, queue length distribution